Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having chest pain due to acidity. Feeling relief after taking gelocil or pudinhara. Getting burps. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Dear Doctor,
i have accidity problem....some times i get chest pain also because of accidity when i take gelocil or pudinhara then only i get relief. i keep getting burps.
Posted Tue, 10 Sep 2013 in Digestion and Bowels
Answered by Dr. Prasad 2 hours later
Brief Answer:
Change your lifestyle...

Detailed Answer:

Hyperacidity is a chronic condition. The current commonly used treatment only helps in treating acute symptoms. It doesn't prevent recurrence. We rely on diet and life style changes to prevent symptoms. Some of those measures that I recommend to all patients with hyperacidity are:
1. Keep weight under control.
2. Avoid spicy food.
3. Eat at regular interval. Avoid fasting and overeating.
4. Sleep adequately.
5. Indulge in physical exercise, yoga and transcendental meditation.

In addition I also prescribed proton pump inhibitor such as rabeprazole 20mg twice daily for 2 weeks. Your local doctor will know about this medicine.

You should also consider upper GI endoscopy whenever feasible to rule out peptic ulcer and H.pylori infections.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor